# SDR FDKA2010041100076

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 19,397 hours, 18,400 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM GALLEY SVC DOOR.  REPAIRED SEAL AND LUBED, OPS CHECK GOOD.
